# SDR QMLA2012042512064

- Difficulty date: April 25, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N102HN
- Make and model: Urocop EC135P1
- Aircraft serial: 0159
- Aircraft time: 7,110 hours
- Engine: Pwa PW206B
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: KDE2409PTB26
- Condition: Seized
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ENROUTE, AN ELECTRICAL ODOR WITH NO INDICATIONS OF FIRE (NO SMOKE OR FLAMES) WAS DETECTED. OPENED WINDOWS/VENTS AND TURNED ON BLOWER TO ELIMINATE ODOR, BUT ODOR WAS STILL STRONG.   LANDED.  AFTER SHUTDOWN NOTICED LOX CB TRIPPED AND STRONG ELECTRICAL ODOR IN VICINITY OF LOX BOX. FOUND FAN SEIZED.
